MathSciNet Relay Station
MathSciNet bibliographic data
MR2087498 37C25 (37B20 39B12)
Mendes, Miguel; Nicol, Matthew Periodicity and recurrence in piecewise rotations of Euclidean spaces. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 14 (2004), no. 7, 2353–2361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement